USP Electronic Research Repository

Items where Author is "Singh , Shonal"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 6.

Journal Article

Sharma, Bibhya N. and Singh, Shonal and Vanualailai, Jito and Prasad, Avinesh (2018) Globally rigid formation of n-link doubly nonholonomic mobile manipulators. Robotics and Autonomous Systems, TBC . TBC- . ISSN 0921-8890

Sharma, Bibhya N. and Vanualailai, Jito and Singh , Shonal (2015) Motion Planning and Posture Control of Multiple n-link Doubly Nonholonomic Manipulators. Robotica, NA . pp. 1-25. ISSN 0263-5747

Sharma, Bibhya N. and Vanualailai, Jito and Singh, Shonal (2014) Tunnel passing maneuvers of prescribed formations. International Journal of Robust and Nonlinear Control, 24 (5). pp. 876-901. ISSN 1049-8923

Raghuwaiya, Krishna and Singh, Shonal (2013) Formation Types of Multiple Steerable 1-Trailer Mobile Robots Via Split-Rejoin Maneuvers. New Zealand Journal of Mathematics, 43 . pp. 7-21. ISSN 1171-6096

Singh, Shonal and Sharma, Bibhya N. and Vanualailai, Jito and Prasad, Avinesh (2012) Autonomous control of multiple mobile manipulators. World Academy of Science, Engineering and Technology, NA (72). pp. 834-843. ISSN 2070-3740

Sharma, Bibhya N. and Vanualailai, Jito and Singh, Shonal (2012) Lyapunov - based nonlinear controllers for obstacle avoidance with a planar n - link doubly nonholonomic manipulator. Robotics and Autonomous Systems, 60 (12). pp. 1484-1497. ISSN 0921-8890

This list was generated on Mon Feb 26 22:42:54 2024 +12.